Is this fixable? (Photo)

I had Restylane on the 21st of Dec around my mouth. I now have a new line which I'm hoping is just where the Dr hasn't filled properly. I do have some light bruising still. I wasn't informed about anti inflammatories prior so had been taking. I bled a lot during treatment. Im hoping this is not skin staining. My Dr is on annual leave & while states 'nothing to worry about' has failed to provide explanation. I also have an unexplained blotch which creates a shadow. All swelling has subsided now.

Doctor Answers 2

Blotcy Skin from Fillers and New Line

It is very difficult to tell from the photo if the problem is from Restylane that was injected.   I would wait a little while to see if the problem resolves.  If it is still present, you can have the product reversed with Vitrase.  Best, Dr. Green

Restylane in the nasolabial fold

Hello,
It is somewhat difficult to appreciate what it is exactly that you are concerned about.  You should not have any permanent staining from filler placement.  Eventually, the hyaluronic acid will be degraded by your body and all effects of the filler will resolve.  However, if you are unhappy with the filler there are ways to hasten the degradation of hyaluronic acid, specifically the use of hyaluronidase.

Best,

Payman Kosari, MD, FAAD
Dermatology, Laser and Vein Specialists
Charlotte, NC

*Please remember to +1 answers you like to keep them at the top
*Also, "Follow" physicians you like to receive email updates as they post on RealSelf
 

Payman Kosari, MD, FAAD
Charlotte Dermatologic Surgeon
5.0 out of 5 stars 15 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.